A Liouville type theorem for steady-state Navier-Stokes equations
Journées équations aux dérivées partielles (2016), Talk no. 9, 5 p.

A Liouville type theorem is proven for the steady-state Navier-Stokes equations. It follows from the corresponding theorem on the Stokes equations with the drift. The drift is supposed to belong to a certain Morrey space.

Published online:
DOI: 10.5802/jedp.650
Seregin, Gregory 1

1 Mathematical Institute University of Oxford Andrew Wiles Building Radcliffe Observatory Quarter Woodstock Road Oxford OX2 6GG, England and Laboratory of Mathematical Physics Steklov Institute of Mathematics 27, Fontanka 191011, St Petersburg, Russia
@article{JEDP_2016____A9_0,
     author = {Seregin, Gregory},
     title = {A {Liouville} type theorem for steady-state {Navier-Stokes} equations},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     note = {talk:9},
     publisher = {Groupement de recherche 2434 du CNRS},
     year = {2016},
     doi = {10.5802/jedp.650},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jedp.650/}
}
TY  - JOUR
AU  - Seregin, Gregory
TI  - A Liouville type theorem for steady-state Navier-Stokes equations
JO  - Journées équations aux dérivées partielles
N1  - talk:9
PY  - 2016
DA  - 2016///
PB  - Groupement de recherche 2434 du CNRS
UR  - http://archive.numdam.org/articles/10.5802/jedp.650/
UR  - https://doi.org/10.5802/jedp.650
DO  - 10.5802/jedp.650
LA  - en
ID  - JEDP_2016____A9_0
ER  - 
%0 Journal Article
%A Seregin, Gregory
%T A Liouville type theorem for steady-state Navier-Stokes equations
%J Journées équations aux dérivées partielles
%Z talk:9
%D 2016
%I Groupement de recherche 2434 du CNRS
%U https://doi.org/10.5802/jedp.650
%R 10.5802/jedp.650
%G en
%F JEDP_2016____A9_0
Seregin, Gregory. A Liouville type theorem for steady-state Navier-Stokes equations. Journées équations aux dérivées partielles (2016), Talk no. 9, 5 p. doi : 10.5802/jedp.650. http://archive.numdam.org/articles/10.5802/jedp.650/

[1] Chae, D., Liouville-Type Theorem for the Forced Euler Equations and the Navier-Stokes Equations, Comm. Math. Phys. 326 (2014): 37-48.

[2] Chae, D., Yoneda, T., On the Liouville theorem for the stationary Navier-Stokes equations in a critical space, J. Math. Anal. Appl. 405 (2013), no. 2: 706-710.

[3] Chae, G., Wolf, J., On Liouville type theorems for the steady Navier-Stokes equations in R 3 , arXiv:1604.07643.

[4] Galdi, G. P., An introduction to the mathematical theory of the Navier-Stokes equations. Steady-state problems. Second edition. Springer Monographs in Mathematics. Springer, New York, 2011.

[5] Giaquinta, M., Multiple integrals in the calculus of variations and nonlinear elliptic systems. Annals of Mathematics Studies, 105. Princeton University Press, Princeton, NJ, 1983.

[6] Gilbarg, D., Weinberger, H. F., Asymptotic properties of steady plane solutions of the Navier-Stokes equations with bounded Dirichlet integral, Ann. Scuola Norm. Sup. Pisa Cl. Sci.(4) 5 (1978), no. 2: 381-404.

[7] Koch, G., Nadirashvili, N., Seregin, G., Sverak, V., Liouville theorems for the Navier-Stokes equations and applications, Acta Math. 203 (2009): 83–105.

[8] Nazarov, A. I. and Uraltseva, N. N., The Harnack inequality and related properties for solutions to elliptic and parabolic equations with divergence-free lower-order coefficients, St. Petersburg Mathematical Journal 23 (1): 93–115, 2012.

[9] Seregin, G., Liouville type theorem for stationary Navier-Stokes equations, Nonlinearity, 29 (2016): 2191–2195.

[10] Stein, E. M. Singular integrals and differentiability properties of functions. Princeton Mathematical Series, No. 30 Princeton University Press, Princeton, N.J. 1970.

Cited by Sources: